Skip to content

Fuzzy Sets.

Zadeh, L. A. (1965). Fuzzy Sets. Information and Control, 8(3), 338-353.

Type
Journal article
Intellectual base
Primary research
Year
1965
Volume
8
Issue
3
Pages
338-353
ISSN
0019-9958
DOI
10.1016/s0019-9958(65)90241-x
DOI registrant
Elsevier
Link
https://doi.org/10.1016/S0019-9958(65)90241-X
Cited from
mathematics, philosophy

Cited by

5 citations across 5 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Recorded for 1 of 5 citations of this work.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:96359de5922f · see in the full table